Bifurcation points computation of the diffusion-reaction equations

Gh Juncu, S. Bildea

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

This paper investigates the computation of the simple bifurcation points, the double bifurcation points and the Hopf bifurcation points for diffusion-reaction equations discretized with orthogonal collocation. Both the direct and indirect methods are used. The test problems selected are well-known diffusion-reaction equations (catalyst pellet and 2-D thermal explosion). The results show that orthogonal collocation can be used successfully in solving bifurcation problems.

Original languageEnglish
Pages (from-to)1059-1062
Number of pages4
JournalComputers and Chemical Engineering
Volume16
Issue number12
DOIs
Publication statusPublished - Dec 1992

ASJC Scopus subject areas

  • Chemical Engineering(all)
  • Computer Science Applications

Fingerprint Dive into the research topics of 'Bifurcation points computation of the diffusion-reaction equations'. Together they form a unique fingerprint.

  • Cite this